DR. YOGENDRA P. CHAUBEY

HOME
BACKGROUND
COURSES
LINKS
Dr. Yogendra P. Chaubey


Department of Mathematics and Statistics

Concordia University
1455 de Maisonneuve Blvd. West
Montréal (Québec) H3G 1M8
Canada

Telephone: 514.848.2424 Ext. 3258
Messages: 514.848.2424 Ext. 3232
Fax: 514.848.2831

E-Mail: Dr. Yogendra P. Chaubey
           chaubey@alcor.concordia.ca


Concordia University
 

 

Curriculum Vitae

Research Interests

  • Sampling
  • Linear Models
  • Resampling Methodology
  • Survival Analysis

Some Recent Publications

  • Babu, G.J., Canty, A.J. and Chaubey, Y.P. (2002). Application of Bernstein polynomials for smooth estimation of distribution and density function. Jour. Statist. Plann. and Inf., 105, no. 2, 377-392.
  • Chaubey, Y. P. and Sen, P. K. (2002). Smooth estimation of Multivariate Survival and Density Functions. Jour. Statist. Plann. and Inf.,  Special issue in honour of  C.R. Rao) 103, 361-376.
  • Chaubey, Y.P. (2001). Estimation in inverse Gaussian Regression: Comparison of asymptotic and bootstrap distributioms. Jour. Statist. Plann. and Inf., 100, 135-143.
  • Mudholkar, G.S., Natarajan, R. and Chaubey, Y.P. (2000). Independence Characterization and Inverse Gaussian Goodness-of-Fit. Sankhya. B63, 362-374.
  • Chaubey, Y.P. and Kochar, S.C. (2000). Smooth estimation of stochastically ordered survival functions. Journal of Indian Statistical Association, 38, 209-225.


Last Updated: 01 November 2007